# SDR AALA202109023934

- Difficulty date: September 1, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 86,808 hours, 10,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAIN DECK CREW REST ENCLOSURE LEFT HAND EMERGENCY LIGHT INOPERATIVE. REPLACED FUSE ON POWER SUPPLY M33400 PER AMM 33-51-06 .
